Uniform approximations in the complex plane by polynomials with gaps
Doklady Akademii Nauk, Tome 235 (1977) no. 2, pp. 249-252
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_235_2_a0,
author = {N. U. Arakelian and V. H. Martirosian},
title = {Uniform approximations in the complex plane by polynomials with gaps},
journal = {Doklady Akademii Nauk},
pages = {249--252},
year = {1977},
volume = {235},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_235_2_a0/}
}
N. U. Arakelian; V. H. Martirosian. Uniform approximations in the complex plane by polynomials with gaps. Doklady Akademii Nauk, Tome 235 (1977) no. 2, pp. 249-252. http://geodesic.mathdoc.fr/item/DAN_1977_235_2_a0/